# SDR SWAA2020051477787

- Difficulty date: March 31, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 41,958 hours, 24,559 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN5132
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE ROLLED BACK IN CRUISE BUT FULL POWER AUTHORITY WAS REGAINED AT A LOWER ALTITUDE. ENGINE CONTROL LIGHT ILLUMINATED AFTER LANDING. / REMOVED & REPLACED THE ELECTRONIC ENGINE CONTROL UNIT IAW M/M 73-21-60. RAR 53220 PN: 1853M33P06 SN OFF: LMDN5132 SN ON: LMDN9459
